On Best Proximity Points of Generalized Almost-F-Contraction Mappings

Robab Hamlbarani Haghi

Abstract


We provide some results about best proximity points of generalized almost-$F$-contraction mappings
in metric spaces which generalize and extend recent  fixed point theorems. Also, we give an example to illustrate  our main result.

Keywords


Best proximity point; generalized almost-$F$-contraction; Property $P$

Full Text:

PDF

References


Ardsalee, P. and Saejung, S., "Best proximity point theorems via fixed point theorems for

multivalued mappings", Fixed Point Theory Appl., 2016, (2016), 11 pp.

Budhia, L. B., P. Kumam, P. and Marti

nez-Moreno, J., "Extensions of almost-F and F-

Suzuki contractions with graph and some applications to fractional calculus", Fixed Point

Theory Appl., 2016 (2016), 14 pp.

Gabeleh, M., "Best proximity point theorems for single and set-valued non-self mappings",

Acta Mathematica Scientia, 5 (2014), 1661-1669.

Minak, G., Helvaci, A. and Altun, I., " Ciric type generalized F-contractions on complete

metric spaces and fixed point results", Filomat, 28 (2014), no. 6, 1143{1151.

Piri, H. and Kumam, P., "Some fixed point theorem concerning F-contraction in complete

metric spaces", Fixed Point Theory Appl., 2014 (2014), 11 pp.

Salimi, P. and Vetro, P., "A Best Proximity Point Theorem for Generalized GeraghtySuzuki

Contractions", Bull. Malays. Math. Sci. Soc., 39 (2016), no. 1, 245{256.

Shatanawi, W. and Pitea, A., "Best proximity point and best proximity coupled point in a

complete metric space with (P)-property", Filomat., 29 (2015), no. 1, 63-74.

Wardowski, D., "Fixed point of a new type of contractive mappings in complete metric

spaces", Fixed Point Theory Appl., 2012 (2012), 6 pp.




DOI: https://doi.org/10.22342/jims.25.1.532.16-23

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats